Valproic acid related idiosyncratic drug induced hepatotoxicity in a glioblastoma patient treated with temozolomide.

Détails

ID Serval
serval:BIB_0CAA4E3AA2DA
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Etude de cas (case report): rapporte une observation et la commente brièvement.
Collection
Publications
Titre
Valproic acid related idiosyncratic drug induced hepatotoxicity in a glioblastoma patient treated with temozolomide.
Périodique
Acta Neurologica Belgica
Auteur(s)
Neyns B., Hoorens A., Stupp R.
ISSN
0300-9009 (Print)
ISSN-L
0300-9009
Statut éditorial
Publié
Date de publication
2008
Peer-reviewed
Oui
Volume
108
Numéro
4
Pages
131-134
Langue
anglais
Notes
Publication types: Case Reports ; Letter
Publication Status: ppublish
Résumé
Glioblastoma patients undergoing treatment with surgery followed by radiation and temozolomide chemotherapy often develop a state of immunosuppression and are at risk for opportunistic infections and reactivation of hepatitis and herpes viruses. We report the case of a 48-year-old glioblastoma patient who developed acute cholestatic hepatitis with hepatic failure during adjuvant treatment with temozolomide and the integrin inhibitor cilengitide. A viral hepatitis was excluded and valproic acid treatment was stopped. Upon normalisation of the liver tests, temozolomide treatment was resumed without perturbation of the liver tests. Valproic acid related idiosyncratic drug induced hepatotoxicity should be considered as a differential diagnosis in glioblastoma patients undergoing adjuvant therapy.
Mots-clé
Antineoplastic Agents, Alkylating/adverse effects, Brain Neoplasms/drug therapy, Brain Neoplasms/radiotherapy, Chemotherapy, Adjuvant/adverse effects, Cholestasis/chemically induced, Dacarbazine/adverse effects, Dacarbazine/analogs & derivatives, Drug-Induced Liver Injury/etiology, Glioblastoma/drug therapy, Glioblastoma/radiotherapy, Humans, Liver Failure/chemically induced, Male, Middle Aged, Valproic Acid/adverse effects
Pubmed
Web of science
Création de la notice
12/03/2009 14:21
Dernière modification de la notice
03/03/2018 13:38
Données d'usage